BibTeX record journals/geoinformatica/HolblingKF98

download as .bib file

@article{DBLP:journals/geoinformatica/HolblingKF98,
  author    = {Werner H{\"{o}}lbling and
               Werner Kuhn and
               Andrew U. Frank},
  title     = {Finite-Resolution Simplicial Complexes},
  journal   = {GeoInformatica},
  volume    = {2},
  number    = {3},
  pages     = {281--298},
  year      = {1998},
  url       = {https://doi.org/10.1023/A:1009773822002},
  doi       = {10.1023/A:1009773822002},
  timestamp = {Tue, 06 Jun 2017 22:20:39 +0200},
  biburl    = {https://dblp.org/rec/journals/geoinformatica/HolblingKF98.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics